# SDR SWAA2023082975873

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD THRESHOLD SUPPORT BS312+3 RBL54 WL208.<[01] VERIFIED APLICABILITTY OF SRM 53-10-15-1A-2;[02] REMOVED CORROSION OF FWD SERVICE DOOR MOPSILL THRESHOLD ATTACH ANGLE BS 312+3; RBL54; WL 208 1'X1'AREA AND FOUND OUT LIMITS; MATERIAL THICKNESS 0.090' REMOVED MATERIAL 0.012' REMAINING THICKNESS 0.078' IAW SRM 53-10-15-1A-2; 53-10-15-0I-2 PART TO BE REMOVE AND REPLACE I.A.W SRM 51-10-02-0G-0 PAR 9.A(1) TOOL USED  ATS 1225 DUE DATE  08/2023 AND  ATS2883  DUE DATE 04/2024.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] REMOVED FSD THRESHOLD SUPPORT MOPSILL ATTACH ANGLE AND DRILLED NEW I.A.W SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A8310.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED FSD THRESHOLD SUPPORT MOPSILL ATTACH ANGLE I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8310.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
